# SDR UIEA2015071300334

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 67,650 hours, 10,988 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUTDOWN FOR LOW OIL QTY, 1 QT AT SD.  FIRE WARNING SWITCH NOT PULLED, POS OIL P CONTINUED WITH ENG WIND MILLING.  NR 3 ENGINE REPLACED IAW AM 71-00-02-004-001.
